advertisement
Question
Posted by: Spy | 2018/09/19

Tramacet

Hi and thanks in advance for your reply. I have known my wife for 8 years now, and she has suffered terribly with back pain, more the nerves, been for numerous scans and Dr's. Eventually after all consultations, it's more about management of the pain. What worries me is that for the last six years she takes at least 3-6 Tramacet a day. I'm concerned about the long term effects on her stomach. Please could you advise if this is damaging her in the long run. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2018/09/20

Hi

Yes, it can cause gastrointestinal side effects such as stomach pain, but it is not known to cause gastritis. Did her doctor suggest any other medication that she can use chronically? The problem is that tramacet is also habit forming. Good luck and I hope she feels better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement